Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 155, NWS Dodge City, KS

June 15, 20136 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 15, 2013, 11:33 PM CDT for 6 counties in Kansas. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2013, 11:33 PM CDT (04:33 UTC)
Expired
Jun 16, 2013, 12:15 AM CDT
In force
42 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 34 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 11:50 PM CDTTSTM WND GST 806 Ssw Kalvesta, KSFOUR INCH DIAMETER TREE LIMBS WERE BROKEN OFF AND BLOWN ABOUT 50 FEET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
564 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
2710 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WUUS53 KDDC 160433
SVRDDC
KSC055-057-069-081-083-119-160515-
/O.NEW.KDDC.SV.W.0155.130616T0433Z-130616T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1133 PM CDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL FINNEY COUNTY IN SOUTHWEST KANSAS...
  NORTHWESTERN FORD COUNTY IN SOUTHWEST KANSAS...
  GRAY COUNTY IN SOUTHWEST KANSAS...
  SOUTHEASTERN HASKELL COUNTY IN SOUTHWEST KANSAS...
  SOUTHWESTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS...
  NORTHWESTERN MEADE COUNTY IN SOUTHWEST KANSAS...

* UNTIL 1215 AM CDT

* AT 1129 PM CDT...A STRONG THUNDERSTORM OUTFLOW PRODUCING WIND 
GUSTS IN EXCESS OF 60 MPH...EXTENDING FROM KALVESTA TO 6 MILES SOUTH 
OF CIMARRON TO SATANTA...IS MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  COPELAND...MONTEZUMA AND HOWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3813 9996 3776 10014 3740 10057 3741 10105
      3774 10046 3812 10028
TIME...MOT...LOC 0431Z 275DEG 41KT 3806 10019 3773 10035
          3739 10091

HAIL...<.75IN
WIND...60MPH

$$

JJOHNSON
1 follow-up statement
188 
WWUS53 KDDC 160507
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1207 AM CDT SUN JUN 16 2013

KSC055-057-069-081-083-119-160517-
/O.EXP.KDDC.SV.W.0155.000000T0000Z-130616T0515Z/
MEADE KS-HODGEMAN KS-HASKELL KS-GRAY KS-FINNEY KS-FORD KS-
1207 AM CDT SUN JUN 16 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FORD...EAST
CENTRAL FINNEY...GRAY...SOUTHEASTERN HASKELL...SOUTHWESTERN HODGEMAN
AND NORTHWESTERN MEADE COUNTIES WILL EXPIRE AT 1215 AM CDT/1115 PM
MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 3813 9996 3776 10014 3740 10057 3741 10105
      3774 10046 3812 10028
TIME...MOT...LOC 0507Z 275DEG 41KT 3802 9967 3769 9983
          3736 10039

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:13 PM CDT, 5 hours 20 minutes earlier.

Area forecast discussion, Jun 15, 6:13 PM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
613 PM CDT SAT JUN 15 2013

...UPDATED FOR AVIATION...

.SYNOPSIS...
ISSUED AT 202 PM CDT SAT JUN 15 2013

THE 12Z UPPER AIR ANALYSIS SHOWED BROAD RIDGING CONTINUING OVER THE
LOWER 48 STATES. NUMEROUS WEAK SHORTWAVE TROUGHS WERE EMBEDDED IN
THE FLOW OVER THE RIDGE. A STRONGER WAVE EXTENDED FROM OVER
WESTERN KANSAS INTO THE BIG BEND AREA OF SOUTHWEST TEXAS. THIS
WAVE HAD BROUGHT SOME EARLY MORNING SHOWERS AND THUNDERSTORMS TO
WESTERN KANSAS WHICH HAVE SINCE MOVED INTO CENTRAL AND EASTERN
KANSAS BY EARLY AFTERNOON. BEHIND THIS WAVE...SUBSIDENCE WAS
SPREADING ACROSS WESTERN KANSAS AS EVIDENT IN THE WATER VAPOR IMAGERY.
TO THE WEST OF THIS...A WEAK DISTURBANCE WAS MOVING EAST THROUGH
THE CENTRAL ROCKIES. A WEAK FRONTAL BOUNDARY EXTENDED FROM EASTERN
NEBRASKA ACROSS NORTHWEST KANSAS INTO EAST CENTRAL COLORADO. LOW
LEVEL MOISTURE CONTINUES TO STREAM NORTH TOWARD THE CENTRAL PLAINS AS
DEWPOINTS IN THE LOW TO MID 60S ADVECT INTO WESTERN AND CENTRAL KANSAS.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 202 PM CDT SAT JUN 15 2013

IT APPEARS THAT PORTIONS OF WESTERN AND CENTRAL KANSAS COULD HAVE
A DECENT SHOT AT RECEIVING RAIN LATE THIS AFTERNOON INTO
TONIGHT. THE NAM AND GFS MODELS SHOW A TREND OF THUNDERSTORMS
DEVELOPING OVER EASTERN COLORADO AND MOVING INTO WESTERN KANSAS
DURING THE EVENING HOURS. THE HRRR HAS BEEN SHOWING THIS TREND AS
WELL. THE LATEST RUNS OF THAT MODEL ARE SHOWING WIDELY SCATTERED
THUNDERSTORMS DEVELOPING OVER WEST CENTRAL KANSAS LATE THIS
AFTERNOON AND MOVING INTO CENTRAL KANSAS WITH ANOTHER ROUND OF
THUNDERSTORMS THAT DEVELOP OVER EASTERN COLORADO THEN MOVING
ACROSS NORTHWEST AND WEST CENTRAL KANSAS LATER THIS EVENING. THINK
THAT THE TWO AREAS OF STORMS DEPICTED BY THE HRRR MAY BE CORRECT
GIVEN THE LOCATION OF THE FRONTAL BOUNDARY AND INCREASING
INSTABILITY. THE SUBSIDENCE CURRENTLY OVER THE REGION MAY QUASH
ANY LATE AFTERNOON CONVECTION BUT MODEL SOUNDINGS SHOW THE AREA
BECOMING UNCAPPED BY 00Z SO CAN'T TOTALLY RULE OUT A STORM OR TWO.
LATER TONIGHT AM EXPECTING THUNDERSTORMS TO MOVE OUT INTO WEST
CENTRAL AND PARTS OF SOUTHWEST KANSAS. HAVE INCREASED
PRECIPITATION CHANCES TO 50-55 PERCENT ESPECIALLY IN THE AREA
NORTH OF A LINE FROM SYRACUSE THROUGH MONTEZUMA, DODGE CITY AND
LARNED BASED OFF OF TRENDS IN THE HRRR. THE MODELS HINT AT A LOW
LEVEL JET DEVELOPING TONIGHT WHICH COULD HELP SUSTAIN THINGS INTO
THE LATE NIGHT HOURS BUT THINK WE WILL SEE A DECREASING TREND
AFTER 06Z.

SUNDAY SHOULD STAR OUT PARTLY TO MOSTLY SUNNY. ANOTHER WEAK
SHORTWAVE IS PROGGED TO MOVE OUT OF THE ROCKIES DURING THE LATE
AFTERNOON HOURS. HARD TO TELL WHERE EXACTLY THUNDERSTORMS WILL
INITIATE GIVEN THE UNCERTAINTY OF THE FRONTAL POSITION AND THE
POTENTIAL FOR ANY LEFTOVER OUTFLOW BOUNDARIES. WILL CONTINUE THE
PREVIOUS FORECAST TREND OF INCREASING POPS INTO THE CHANCE
CATEGORY BY LATE AFTERNOON. HIGH TEMPERATURES ON SUNDAY MAY ALSO
BE A LITTLE PROBLEMATIC DEPENDING ON HOW MUCH AND WHERE RAINFALL
OCCURS TONIGHT. WILL KEEP HIGHS IN THE UPPER 80S TO NEAR 90 IN
MOST AREAS WITH SOME LOW 90S OUT ALONG THE COLORADO BORDER.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 333 PM CDT SAT JUN 15 2013

FOR THE LATE SUNDAY THROUGH EARLY WEDNESDAY PERIOD, A FLAT UPPER
LEVEL RIDGE WILL BE SITUATED OVER THE SOUTHERN AND CENTRAL ROCKIES, WITH
WEST-NORTHWESTERLY CROSS-MOUNTAIN, MID LEVEL, FLOW ACROSS THE HIGH
PLAINS. THIS PATTERN WILL LEAD TO WEAK MID LEVEL CAPPING AND SURFACE
LEE TROUGHING, ALONG WITH LOW LEVEL MOISTURE RETURN ON THE HIGH
PLAINS. IN ADDITION, THE SOUTHERN BRANCH OF THE WESTERLIES AT MID
AND HIGH LEVELS WILL BE SITUATED FROM THE SOUTHWESTERN UNITED
STATES ACROSS THE CENTRAL PLAINS. ALL THESE FACTORS ARE FAVORABLE
FOR NOCTURNAL STORM CLUSTERS TO DEVELOP THIS TIME OF YEAR ON THE FRONT
RANGE AND HIGH PLAINS EVERY EVENING AND NIGHTTIME. THEREFORE,
CHANCES OF THUNDERSTORMS WITH BENEFICIAL RAINS LOOK HIGH. BUT THE
EXACT PLACEMENT OF THE RAIN AREAS IS NOT KNOWN WITH HIGH
CONFIDENCE. LOTS OF COOL OUTFLOW FROM THE THUNDERSTORM CLUSTERS
WILL LEAD TO COOLER HIGH TEMPERATURES EACH DAY THROUGH TUESDAY.
THE BEST CHANCES FOR RAIN APPEAR TO BE SUNDAY AND MONDAY NIGHTS AS
MUCH MORE STABLE AIR COULD BE IN PLACE BY TUESDAY.

FOR THE WEDNESDAY TO FRIDAY PERIOD, UPPER LEVEL RIDGING IS EXPECTED
TO REDEVELOP ACROSS EASTERN KANSAS, MISSOURI AND OKLAHOMA, WITH
UPPER LEVEL TROUGHING OVER THE NORTHERN ROCKIES. THIS WILL LEAD TO
MUCH DRIER WEATHER AND WARMER TEMPERATURES, WITH HIGHS APPROACHING
100F BY FRIDAY AND SATURDAY. ISOLATED THUNDERSTORMS CANNOT BE RULED
OUT EACH AFTERNOON AND EVENING ALONG THE SOUTHERN EDGE OF THE WESTERLIES
NEAR THE LEE TROUGH IN WESTERN KANSAS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 606 PM CDT SAT JUN 15 2013

SOUTHEASTERLY UPSLOPE FLOW WILL CONTINUE TONIGHT AT 10-15KT. AN MCS
IS FORECAST TO MOVE FROM EASTERN COLORADO AND INTO WESTERN KANSAS
LATE THIS EVENING. THUNDERSTORMS ARE EXPECTED IN THE KGCK AREA
FROM 03-08Z, AND IN KDDC AND KHYS FROM 05-08Z. THE MAIN THREAT
WILL BE OUTFLOW WINDS TO 40-50KT AND SOME SMALL HAIL TO DIME SIZE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  67  89  64  86 /  50  40  60  30
GCK  66  89  64  86 /  50  40  50  20
EHA  66  92  64  87 /  30  20  40  20
LBL  67  91  64  86 /  30  30  50  30
HYS  66  87  64  85 /  50  50  60  20
P28  69  91  68  88 /  30  40  80  60

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...GERARD
SHORT TERM...GERARD
LONG TERM...FINCH
AVIATION...KRUSE
Hazardous weather outlook, Jun 15, 7:01 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
701 PM CDT SAT JUN 15 2013

KSZ030-031-043>046-061>066-074>081-084>090-170015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
701 PM CDT SAT JUN 15 2013 /601 PM MDT SAT JUN 15 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT

A LARGE CLUSTER OF THUNDERSTORMS ARE FORECAST TO MOVE FROM EASTERN
COLORADO AND INTO SOUTHWEST AND SOUTH CENTRAL KANSAS LATER TONIGHT.
SOME OF THESE THUNDERSTORMS COULD CONTAIN HAIL UP TO DIME SIZE,
WIND GUSTS TO 50 MPH, BRIEF HEAVY DOWNPOURS, AND LIGHTNING. THE
THUNDERSTORMS ARE ANTICIPATED TO BE FROM LIBERAL TO GARDEN CITY
AND DIGHTON BY AROUND 10 PM TO MIDNIGHT, THEN SPREAD EAST AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE LIKELY SUNDAY NIGHT, ESPECIALLY EAST OF
HIGHWAY 183. WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF
GOLFBALLS WILL BE THE MAIN WEATHER HAZARDS.

ADDITIONAL THUNDERSTORM CHANCES WILL EXIST FROM MONDAY INTO
WEDNESDAY NIGHT. AT THIS TIME, IT IS TOO EARLY TO DETERMINE IF ANY
OF THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

In the hours before

Local storm report, Jun 15, 9:38 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
938 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             12 NNW LAKIN            38.10N 101.36W
06/15/2013  M1.25 INCH       KEARNY             KS   TRAINED SPOTTER

&&

LEE
Local storm report, Jun 15, 10:05 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1005 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     5 E SEWARD              38.19N 98.71W
06/15/2013                   STAFFORD           KS   PUBLIC

            LARGE TREE LIMBS WERE DOWNED AND WINDS WERE ESTIMATED AT
            60 MPH.

&&

JFINCH
Local storm report, Jun 15, 10:19 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1019 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     1 N SYRACUSE            37.99N 101.75W
06/15/2013  M62 MPH          HAMILTON           KS   AWOS

&&

JFINCH
Local storm report, Jun 15, 10:23 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1023 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     HAIL             8 N JETMORE             38.20N 99.92W
06/15/2013  M1.00 INCH       HODGEMAN           KS   CO-OP OBSERVER

&&

LEE
Local storm report, Jun 15, 11:17 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1117 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND GST     4 NW PIERCEVILLE        37.93N 100.72W
06/15/2013  M62.00 MPH       FINNEY             KS   ASOS

&&

LEE
Local storm report, Jun 15, 11:29 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1129 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     TSTM WND GST     4 NW PIERCEVILLE        37.93N 100.72W
06/15/2013  M63 MPH          FINNEY             KS   ASOS

&&

LEE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:05 PM CDTSpecial Weather StatementDDCHodgeman40 min
Jun 15, 8:15 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness45 min
Jun 15, 8:24 PM CDTSpecial Weather StatementDDCPawnee51 min
Jun 15, 8:28 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush47 min
Jun 15, 8:43 PM CDTSevere Thunderstorm WarningDDCKearny47 min
Jun 15, 8:52 PM CDTSevere Thunderstorm WarningDDCStafford53 min
Jun 15, 8:58 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness47 min
Jun 15, 9:20 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny40 min
Jun 15, 9:24 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness51 min
Jun 15, 9:43 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford47 min
Jun 15, 9:44 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness46 min
Jun 15, 9:56 PM CDTFlash Flood WarningDDCHodgeman3 hr
Jun 15, 9:57 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny63 min
Jun 15, 10:25 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny, Scott, Stanton50 min
Jun 15, 10:27 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford48 min
Jun 15, 10:29 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman46 min
Jun 15, 11:09 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Gray, Haskell, Lane, Scott51 min
Jun 15, 11:14 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman61 min
Jun 16, 12:01 AM CDTSevere Thunderstorm WarningDDCFord59 min
Jun 16, 12:46 AM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Edwards, Ford, Hodgeman and 3 more59 min
Jun 16, 12:47 AM CDTAreal Flood WarningDDCHodgeman6 hr
Jun 16, 1:43 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pratt, Stafford62 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.